# SDR UPS99228723

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE-N/A, ON CLIMBOUT NR 3 THRUST LEVER RAPIDLY RETARD TO IDLE A/C YAWED, T/R WARNING LIGHT CAME ON, PERFORMED APPROPRIATE CHECKLIST AND SECURED THE ENGINE.  PERFORMED E/O B727-7100-10130 C/W, NO DEFECTS FOUND.
